Expansion of Ceva Theorem in the Normed Space with the Angle of Wilson
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130 | Views: 401

Research Paper | Mathematics | Indonesia | Volume 7 Issue 1, January 2018 | Popularity: 6.1 / 10


     

Expansion of Ceva Theorem in the Normed Space with the Angle of Wilson

Muhammad Zakir, Eridani, Fatmawati


Abstract: This paper discusses the expansion of Ceva theorem in the normed space. The Ceva theorem is expanded using the Wilson angle. Before entering the core issue first discusses about Wilson's angle and its properties. Furthermore, it is proved by the Ceva's Theorem by first modifying it.


Keywords: Ceva's Theorem, normed space, Wilson angle .


Edition: Volume 7 Issue 1, January 2018


Pages: 912 - 914



Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Muhammad Zakir, Eridani, Fatmawati, "Expansion of Ceva Theorem in the Normed Space with the Angle of Wilson", International Journal of Science and Research (IJSR), Volume 7 Issue 1, January 2018, pp. 912-914, https://www.ijsr.net/getabstract.php?paperid=ART20179485, DOI: https://www.doi.org/10.21275/ART20179485

Top